# SDR SWAA2022101151994

- Difficulty date: October 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED AT L/E STA. 105.26 ON RT HORIZONTAL STABILIZER LEADING EDGE. 2022-533453 / [01] REPLACED RIB LOCATED AT L/E STA. 105.26 ON RT HORIZONTAL STABILIZER LEADING EDGE IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV. ?A?. SEE INDIVIDUAL SIGN-OFFS BELLOW;[02] REPLACED RIB LOCATED AT L/E STA. 105.26 ON RT HORIZONTAL STABILIZER LEADING EDGE IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV. ?A?. SEE INDIVIDUAL SIGN-OFFS BELLOW RII
